MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD, POLYMER/METAL

SMITH & NEPHEW, INC. GNS II RESURF PAT 29MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD, POLYMER/METAL
Catalog Number 71420574
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a right tkr revision surgery was performed due to right patella femoral pain.The patella was replaced during the revision surgery.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached file for the results of our investigation.(b)(4).

Brand Name
GNS II RESURF PAT 29MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CMNTD, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6880378
Report Number1020279-2017-00761
Device Sequence Number16264369
Product Code JWH
UDI-Device Identifier03596010208293
UDI-Public03596010208293
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue Number71420574
Device Lot Number16JM11767
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR